# SDR UPS02437557

- Difficulty date: February 2, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS OVER ESCAPE SLIDE DOOR INOP.  REMOVED AND REPLACED BATTERY POWER SUPPLY PER AMM 33-51-04.  OPS CHECKS GOOD.
